# SDR AUS20010820

- Difficulty date: April 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Misinstalled
- Location: Engine Collector
- Component: Engine Collecto, Lyc, TIO540J2BD
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT TAILPIPE INCORRECTLY FITTED TO TURBOCHARGER CAUSING BURNING OF THE EXHAUST CLAMP.
